# SDR AALA201504279004

- Difficulty date: April 24, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Part serial: C0984
- Condition: Unsecure
- Location: Pax Door
- Part time: 11,907 hours, 4,232 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD PAX DOOR ESCAPE SLIDE COVER DOES NOT ATTACH SECURELY TO SLIDE ENCLOSURE AT LOWER ATTACH POINTS.  REPLACED THE SLIDE PACK ASSEMBLY AT LT FWD DOOR POSITION.
